# SDR AALA202008079012

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 23,082 hours, 8,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L3 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER AMM 25-65-00, OPERATIONAL CHECK GOOD.
